Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 56, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 30, 2017, 3:13 PM EDT for 6 counties in Pennsylvania. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2017, 3:13 PM EDT (19:13 UTC)
- Expired
- May 30, 2017, 4:30 PM EDT
- In force
- 77 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Bedford County, PA, Cumberland County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Perry County, PA
The radar
The State College radar (KCCX), 88 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 12:39 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 70 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
651
WUUS51 KCTP 301913
SVRCTP
PAC009-041-055-057-061-099-302030-
/O.NEW.KCTP.SV.W.0056.170530T1913Z-170530T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
313 PM EDT TUE MAY 30 2017
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Southeastern Bedford County in south central Pennsylvania...
Southeastern Huntingdon County in central Pennsylvania...
Central Franklin County in south central Pennsylvania...
Fulton County in south central Pennsylvania...
Northwestern Cumberland County in south central Pennsylvania...
Southwestern Perry County in south central Pennsylvania...
* Until 430 PM EDT
* At 313 PM EDT, severe thunderstorms were located along a line
extending from near Mount Union to Rockhill Furnace to near
Fannettsburg to McConnellsburg to near Clearville, moving east at
45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Chambersburg, Breezewood, Shippensburg, St. Thomas, Waterfall,
Scotland, Fort Loudon, Locust Grove, Mercersburg and Colonel
Denning State Park.
This includes the following Interstates...
Interstate 70 from mile markers 147 to 163.
The Pennsylvania Turnpike from mile markers 160 to 213.
Interstate 81 near mile marker 17...and from mile markers 21 to 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3994 7842 4000 7824 4009 7813 4029 7806
4032 7785 4032 7775 4027 7770 4028 7768
4035 7752 4037 7737 4029 7734 4022 7740
4007 7742 4001 7750 3982 7784 3978 7852
TIME...MOT...LOC 1913Z 249DEG 40KT 4035 7786 4026 7791 4010 7787 3995
7799 3985 7835
HAIL...1.00IN
WIND...70MPH
$$
Lambert/Jung1 follow-up statement
020
WWUS51 KCTP 302002
SVSCTP
Severe Weather Statement
National Weather Service State College PA
402 PM EDT TUE MAY 30 2017
PAC009-061-099-302011-
/O.CAN.KCTP.SV.W.0056.000000T0000Z-170530T2030Z/
Bedford PA-Huntingdon PA-Perry PA-
402 PM EDT TUE MAY 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BEDFORD...
SOUTHEASTERN HUNTINGDON AND SOUTHWESTERN PERRY COUNTIES IS
CANCELLED...
The storms which prompted the warning have weakened. Therefore, the
warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM EDT for
south central and central Pennsylvania.
LAT...LON 3986 7829 3998 7823 4004 7806 4008 7789
4006 7787 4009 7784 4013 7769 4015 7760
4012 7749 4006 7743 4000 7750 3982 7784
3980 7823
TIME...MOT...LOC 2001Z 249DEG 40KT 4054 7721 4045 7726 4029 7723 4014
7735 4004 7771
$$
PAC041-055-057-302030-
/O.CON.KCTP.SV.W.0056.000000T0000Z-170530T2030Z/
Franklin PA-Fulton PA-Cumberland PA-
402 PM EDT TUE MAY 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CENTRAL FRANKLIN...CENTRAL FULTON AND WEST CENTRAL CUMBERLAND
COUNTIES...
At 401 PM EDT, severe thunderstorms were located along a line
extending from near Newport to near New Bloomfield to near Carlisle
Springs to near Newville to Upper Strasburg, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect wind damage to
trees and power lines.
Locations impacted include...
Chambersburg, Shippensburg, Saluvia, St. Thomas, Roxbury, Scotland,
Big Cove Tannery, Fort Loudon, Locust Grove and Mercersburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3986 7829 3998 7823 4004 7806 4008 7789
4006 7787 4009 7784 4013 7769 4015 7760
4012 7749 4006 7743 4000 7750 3982 7784
3980 7823
TIME...MOT...LOC 2001Z 249DEG 40KT 4054 7721 4045 7726 4029 7723 4014
7735 4004 7771
HAIL...1.00IN
WIND...60MPH
$$
LambertWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 1:33 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 30, 1:33 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service State College PA 133 PM EDT Tue May 30 2017 .SYNOPSIS... An upper level trough will remain centered over southeast Canada and the northeast conus through the next week. With the exception of Thursday, shortwaves rotating through the trough will bring unsettled weather with frequent opportunities for showers. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 1730Z radar shows severe storms firing across the watch area with the strongest storms moving through the western half of central PA. Low LCL's at 700m along with good directional sheer could allow for isolated tornadoes. Strong winds, along with freezing levels around 10KFT have allowed for tall hail cores. Current the preferred storm type based on 1) model hodographs, 2) EHI values of 1-2 m2/s2 so currently supercell though the southern storms seem to be transitioning to bow/line segments. The strongest storms along and south of I 80. These storms will progress eastward and should continue into the very early evening (with the target area between the I-99/rt220 and the wrn edge of the stratus deck across the SE half of the CWA). In addition to the threat for localized damaging wind gusts and a few instances of large hail with the expected supercells, there is the potential for one or two EF0-EF1 tornadoes based on the strength of the LLVL shear within the region bounded by a line from KBFD-KFIG-KAOO-KHGR-KIPT-KELM. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... Convection is expected to die out pretty quickly around 00Z this evening, as showers/storms encounter more stable environment across eastern Pa and shortwave lifts northeast into New Eng. Additional weak shortwave energy is progged to rotate through tonight. However, only very marginal instability will be left over, resulting in only isold showers after midnight. Partial clearing, wet ground and light wind will likely result in patchy fog overnight across much of the region. Next in series of shortwaves is progged to swing through the region Wednesday, accompanied by scattered showers/storms occurring mainly during the afternoon. Despite lack of much CAPE, strong mid level flow and associated 0-6km shear could support organized convection with the threat of damaging wind gusts in a few locations. Well mixed soundings and mean 850mb temps of 8-12C should translate to max temps from the mid 60s over the highest terrain of the Alleghenies, to the upper 70s across the Lower Susq Valley. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... There is fairly strong model consensus for a mostly sunny/dry Thursday, as surface ridge and associated low PWAT air mass builds across the region. In the longer range, persistent upper level trough over southeast Canada and the northeast conus will dominant our wx pattern Fri-Mon, producing frequent opportunities for showers and temperatures around to slightly below normal. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... IFR-LMVFR ceilings expected to persist for much of the day across the eastern TAFs in ZNY sector. Periods of MVFR cigs across the central third of the state with larger breaks in the clouds and generally sct-bkn vfr cigs over western PA helping to fuel another band or two of developing TSRA. The most likely timing for scattered strong to severe storms will be 17-22z along/ahead of weak surface front pushing east across the airspace. included a few 2-4hr MVFR TEMPO group for sites to the west of the Susq River to account for the approx timing of individual bands of convection. This may need to be enhanced with the 18z TAF issuance. It is still unclear how much the shallow bkn-ovc low clouds will impact tstm risk as storms push east over ZNY sector and have opted for shra (vs -tsra) as the primary weather type at KMDT and KLNS due to limited instability, with a tempo TSRA group at KIPT til 19Z then VCTS afterward until 23Z. The models seem to be in agreement with patchy fog/low stratus redeveloping tonight especially over the eastern 1/2 of the airspace with restrictions possible into Wednesday morning. .OUTLOOK... Wed...AM Low cigs psbl ern 1/3. PM Isold-sct strong/svr storms psbl. Thu...AM fog/low cigs psbl wrn 1/2. Fri-Sat...Periods of sub-VFR likely with showers and thunderstorms. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Fitzgerald/Lambert NEAR TERM...Lambert/Ceru SHORT TERM...Fitzgerald LONG TERM...Fitzgerald AVIATION...Lambert/Steinbugl
Hazardous weather outlook, May 30, 1:54 PM EDT, 1 hour 19 minutes before
Hazardous Weather Outlook National Weather Service State College PA 154 PM EDT Tue May 30 2017 PAZ004-005-311800- Warren-McKean- 154 PM EDT Tue May 30 2017 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Isolated severe thunderstorms with strong winds and hail are possible Wednesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ006-010>012-017>019-024>028-033>037-041-042-045-046-049-050-056- 063-064-311800- Potter-Elk-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset- Bedford-Fulton-Franklin-Tioga-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming-Union-Snyder-Perry-Cumberland- Adams- 154 PM EDT Tue May 30 2017 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Isolated severe thunderstorms with strong winds and hail are possible Wednesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ051>053-057>059-065-066-311800- Montour-Northumberland-Columbia-Dauphin-Schuylkill-Lebanon-York- Lancaster- 154 PM EDT Tue May 30 2017 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Isolated severe thunderstorms with strong winds and hail are possible Wednesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, May 30, 2:16 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service State College PA
216 PM EDT TUE MAY 30 2017
PAZ012-017-018-301845-
Northern Centre PA-Northern Clinton PA-Clearfield PA-
216 PM EDT TUE MAY 30 2017
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF NORTHERN CENTRE...
NORTHERN CLINTON...AND CLEARFIELD COUNTIES UNTIL 245 PM EDT...
At 216 PM EDT, Doppler radar indicated a strong thunderstorm over
Karthaus, moving east at 40 mph.
Dime size hail and winds in excess of 40 mph are possible.
Locations impacted include...
Monument, Pine Glen, Keating, Karthaus, Westport, South Renovo and
Orviston.
LAT...LON 4109 7763 4106 7768 4110 7822 4121 7824
4123 7817 4122 7810 4125 7807 4134 7767
TIME...MOT...LOC 1816Z 262DEG 36KT 4116 7813
RXRLocal storm report, May 30, 2:21 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
221 PM EDT TUE MAY 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM HAIL ALEXANDRIA 40.56N 78.10W
05/30/2017 M1.00 INCH HUNTINGDON PA SOCIAL MEDIA
HAIL UP TO QUARTER-SIZED COVERING THE GROUND NEAR
ALEXANDRIA.
&&
CORRECTED EVENT...REMARKS
EVENT NUMBER CTP1701195
EVANEGOLocal storm report, May 30, 2:22 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
222 PM EDT TUE MAY 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM HAIL 2 NE ALTOONA 40.53N 78.37W
05/30/2017 E1.00 INCH BLAIR PA PUBLIC
QUARTER-SIZED HAIL IN THE GREENWOOD NEIGHBORHOOD OF
ALTOONA.
0113 PM HAIL ALEXANDRIA 40.56N 78.10W
05/30/2017 M1.00 INCH HUNTINGDON PA SOCIAL MEDIA
HAIL UP TO QUARTER-SIZED COVERING THE GROUND NEAR
ALEXANDRIA.
0133 PM TSTM WND DMG 3 NNE HUNTINGDON 40.54N 77.99W
05/30/2017 HUNTINGDON PA FIRE DEPT/RESCUE
TREE AND WIRES DOWN ACROSS COLD SPRINGS ROAD NORTH OF
HUNTINGDON BOROUGH.
0133 PM TSTM WND DMG 1 N HUNTINGDON 40.51N 78.01W
05/30/2017 HUNTINGDON PA FIRE DEPT/RESCUE
TREE DOWN ACROSS ROAD NEAR INTERSECTION OF WARM SPRINGS
AVE AND COLD SPRINGS ROAD.
&&
EVENT NUMBER CTP1701194 CTP1701195 CTP1701196 CTP1701197
EVANEGOSpecial weather statement, May 30, 2:25 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service State College PA
225 PM EDT TUE MAY 30 2017
PAZ034-035-301900-
Bedford PA-Fulton PA-
225 PM EDT TUE MAY 30 2017
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF BEDFORD AND FULTON
COUNTIES UNTIL 300 PM EDT...
At 225 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Cessna to near Lake Gordon. Movement was
east at 40 mph.
Pea size hail and winds in excess of 40 mph are possible.
Locations impacted include...
Breezewood, Bedford, Saluvia, Waterfall, Clearville, Everett, Buffalo
Mills, Cessna, Valley-Hi, Locust Grove, Wells Tannery, Needmore,
Sideling Hill Rest Area, Crystal Springs, Lake Gordon, Rainsburg,
Hopewell, Hyndman, New Paris and Schellsburg.
LAT...LON 3978 7878 3983 7875 3988 7876 4014 7867
4017 7813 4013 7805 3977 7816
TIME...MOT...LOC 1825Z 255DEG 37KT 4008 7859 3985 7867
RXRSpecial weather statement, May 30, 2:33 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service State College PA
233 PM EDT TUE MAY 30 2017
PAZ028-301900-
Juniata PA-
233 PM EDT TUE MAY 30 2017
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF JUNIATA COUNTY UNTIL 300
PM EDT...
At 233 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Lewistown to near Blacklog. Movement was
east at 20 mph.
Pea size hail and winds in excess of 40 mph are possible.
Locations impacted include...
Mcalisterville, Spruce Hill, East Waterford, Walnut, Mexico, Honey
Grove, Blacklog, Richfield, Port Royal, Thompsontown, East Salem,
Mifflin and Mifflintown.
LAT...LON 4038 7775 4049 7761 4051 7761 4058 7750
4062 7748 4069 7729 4068 7704 4064 7700
4064 7694 4063 7695 4061 7701 4059 7717
4056 7717 4043 7749 4040 7754 4038 7753
4035 7759
TIME...MOT...LOC 1833Z 277DEG 19KT 4060 7752 4048 7764
JungSpecial weather statement, May 30, 2:52 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service State College PA
252 PM EDT TUE MAY 30 2017
PAZ012-018-019-045-301930-
Northern Centre PA-Southern Clinton PA-Northern Clinton PA-
Southern Centre PA-
252 PM EDT TUE MAY 30 2017
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF NORTHERN CENTRE...
SOUTHERN CLINTON...NORTHERN CLINTON...AND SOUTHERN CENTRE COUNTIES
UNTIL 330 PM EDT...
At 251 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Glen Union to near Clarence. Movement was
east at 30 mph.
Dime size hail and wind gusts up to 50 mph are possible.
Locations impacted include...
Lock Haven, Avis, Monument, Glen Union, Flemington, Hyner,
McElhattan, South Renovo, Bald Eagle State Park, Blanchard,
Mackeyville, Dunnstown, Castanea, Mill Hall, Renovo, Orviston, Beech
Creek and Lock Haven University.
LAT...LON 4124 7738 4123 7735 4122 7735 4122 7732
4118 7729 4116 7726 4103 7750 4101 7782
4108 7797 4131 7783 4137 7754
TIME...MOT...LOC 1851Z 263DEG 27KT 4123 7766 4107 7790
JungThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:46 AM EDT | Special Weather Statement | CTP | Mifflin | 29 min |
| May 30, 9:48 AM EDT | Special Weather Statement | CTP | Clinton | 42 min |
| May 30, 10:17 AM EDT | Special Weather Statement | CTP | Mifflin | 43 min |
| May 30, 10:35 AM EDT | Special Weather Statement | CTP | Tioga | 55 min |
| May 30, 12:01 PM EDT | Special Weather Statement | CTP | Cambria | 44 min |
| May 30, 12:17 PM EDT | Special Weather Statement | CTP | Potter | 43 min |
| May 30, 12:20 PM EDT | Special Weather Statement | CTP | Clinton | 40 min |
| May 30, 12:31 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Huntingdon | 44 min |
| May 30, 12:34 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Clinton | 56 min |
| May 30, 12:44 PM EDT | Special Weather Statement | CTP | Potter | 46 min |
| May 30, 1:00 PM EDT | Special Weather Statement | CTP | Fulton | 45 min |
| May 30, 1:14 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 61 min |
| May 30, 1:14 PM EDT | Tornado Warning | CTP | Huntingdon | 46 min |
| May 30, 1:22 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 53 min |
| May 30, 1:23 PM EDT | Special Weather Statement | CTP | Blair | 52 min |
| May 30, 1:43 PM EDT | Special Weather Statement | CTP | Clinton | 32 min |
| May 30, 1:45 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon, Mifflin | 60 min |
| May 30, 2:04 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 41 min |
| May 30, 2:13 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Fulton, Huntingdon | 62 min |
| May 30, 2:16 PM EDT | Special Weather Statement | CTP | Clinton | 29 min |
| May 30, 2:25 PM EDT | Special Weather Statement | CTP | Bedford, Fulton | 35 min |
| May 30, 2:33 PM EDT | Special Weather Statement | CTP | Juniata | 27 min |
| May 30, 2:42 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Clinton | 63 min |
| May 30, 2:43 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Fulton, Huntingdon | 32 min |
| May 30, 2:48 PM EDT | Areal Flood Advisory | CTP | Centre, Clearfield, Clinton | 117 min |
| May 30, 2:52 PM EDT | Special Weather Statement | CTP | Clinton | 38 min |
| May 30, 2:57 PM EDT | Areal Flood Advisory | CTP | Bedford, Huntingdon, Mifflin | 3 hr |
| May 30, 3:11 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 34 min |
| May 30, 3:29 PM EDT | Special Weather Statement | CTP | Centre | 31 min |
| May 30, 3:40 PM EDT | Areal Flood Advisory | CTP | Bedford | 3 hr |
| May 30, 3:46 PM EDT | Areal Flood Advisory | CTP | Franklin, Fulton | 3 hr |
| May 30, 4:03 PM EDT | Areal Flood Advisory | CTP | Centre, Clinton, Lycoming, Union | 3 hr |
| May 30, 6:56 PM EDT | Special Weather Statement | CTP | Franklin | 64 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.